# SDR ASAA0410413

- Difficulty date: September 29, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- Aircraft time: 56,432 hours, 52,393 cycles
- Engine: Pwa JT8D17A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545777523
- Condition: Scored
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER SKIN OF LAP IS SCORED BETWEEN THE CENTER AND LOWER ROW.  REPAIRED SKIN IAW EA.
